# SDR VNAA202202181113

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 26,920 hours, 20,115 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Swivel
- Part number: AE84207E
- Condition: Broken
- Location: 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE FROM DCA, CREW NOTIFIED DISPATCH VIA ACARS THAT THEY WERE DIVERTING TO IAD BECAUSE THEY HAD LOST HYDRAULIC SYSTEM 3. THEY DID DECLARE AN EMERGENCY. THE FLIGHT HELD FOR A SHORT WHILE TO BURN OFF FUEL, THEN WENT INTO IAD. FLIGHT LANDED ON RWY 19C, TRUCKS DID ROLL, AND PASSENGERS DID BRACE. THEY WERE NOT OVERWEIGHT. AIRCRAFT WAS ABLE TO EXIT THE RUNWAY. FIRE INSPECTED THE AIRCRAFT, THEN AIRCRAFT WAS ABLE TO TAXI TO THE GATE.  FLUID FITTING TO DOWNLOCK ACTUATOR BROKE IN LH WHEEL WELL. REMOVED AND REPLACED THE SIDE STAY ASSEMBLY HYDRAULIC SWIVEL FITTING IAW CRJ 700 AMM 32-11-12-000/400-815. SERVICED #3 HYDRAULICS IAW CRJ 700 AMM 12-12-29-611-802. BLED HYDRAULIC SYSTEM 3 IAW CRJ 700 AMM 29-10-00-870-802. LEAK CHECK GOOD AT THIS TIME.
